Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 11, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Feb 10, 2009, 11:13 PM CST for 4 counties in Oklahoma; Sebastian County, Arkansas. It was in force for 62 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Feb 10, 2009, 11:13 PM CST (05:13 UTC)
- Expired
- Feb 11, 2009, 12:15 AM CST
- In force
- 62 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
Counties Sebastian County, AR, Haskell County, OK, Latimer County, OK, LeFlore County, OK, Pushmataha County, OK
The radar
The Western Arkansas radar (KSRX), 48 km from the middle of the area, began a volume at 05:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 10, 11:27 PM CST | HAIL 0.88 | 5 Nw Greenwood, AR | REPORTED AT FORT CHAFFEE |
| Feb 10, 11:28 PM CST | TSTM WND GST 52 | 1 S Excelsior, AR | |
| Feb 10, 11:28 PM CST | HAIL 0.75 | Poteau, OK | |
| Feb 10, 11:28 PM CST | HAIL 0.88 | 1 S Excelsior, AR | |
| Feb 10, 11:53 PM CST | HAIL 0.88 | Greenwood, AR |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Feb 10, 9:30 PM CST | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 5.2 hours before the alert went out and 233 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 7 J/kg
- Mixed-layer CIN
- -98 J/kg
- Mixed-layer LCL
- 1210 m above ground
- 0-6 km bulk shear
- 76 kt
- 0-1 km storm-relative helicity
- 96 m²/s²
- 0-3 km storm-relative helicity
- 177 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KTSA 110513
SVRTSA
ARC131-OKC061-077-079-127-110615-
/O.NEW.KTSA.SV.W.0011.090211T0513Z-090211T0615Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
1113 PM CST TUE FEB 10 2009
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN HASKELL COUNTY IN SOUTHEAST OKLAHOMA
EASTERN LATIMER COUNTY IN SOUTHEAST OKLAHOMA
LE FLORE COUNTY IN SOUTHEAST OKLAHOMA
EASTERN PUSHMATAHA COUNTY IN SOUTHEAST OKLAHOMA
SEBASTIAN COUNTY IN WEST CENTRAL ARKANSAS
* UNTIL 1215 AM CST
* AT 1112 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE HAIL
AND WINDS TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM SPIRO TO 10 MILES SOUTH OF WISTER TO 11 MILES
SOUTHEAST OF NASHOBA...MOVING EAST AT 30 MPH.
* SOME LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...SPIRO...
HOWE...POTEAU...MUSE...HEAVENER...CAMERON...POCOLA...BONANZA...BIG
CEDAR...HACKETT...OCTAVIA...HARTFORD...MIDLAND...JENNY LIND...
EXCELSIOR...GREENWOOD...HUNTINGTON...MANSFIELD...BURNVILLE...
BLOOMER AND WASHBURN.
A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS.
TAKE COVER ON THE LOWEST FLOOR IN AN INTERIOR ROOM AND STAY AWAY FROM
WINDOWS.
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
LAT...LON 3427 9534 3484 9501 3531 9491 3531 9466
3528 9466 3531 9463 3531 9407 3514 9408
3514 9413 3510 9415 3507 9423 3496 9422
3492 9444 3451 9445 3451 9504 3428 9504
TIME...MOT...LOC 0514Z 267DEG 27KT 3524 9466 3483 9474
3436 9508
$$3 follow-up statements
000
WWUS54 KTSA 110531
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1131 PM CST TUE FEB 10 2009
OKC061-077-110541-
/O.CAN.KTSA.SV.W.0011.000000T0000Z-090211T0615Z/
HASKELL OK-LATIMER OK-
1131 PM CST TUE FEB 10 2009
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN LATIMER AND
SOUTHEASTERN HASKELL COUNTIES IS CANCELLED...
LAT...LON 3514 9408 3514 9413 3510 9415 3507 9423
3496 9422 3494 9432 3495 9437 3492 9444
3451 9445 3452 9504 3487 9481 3531 9471
3531 9466 3528 9466 3531 9463 3531 9407
TIME...MOT...LOC 0531Z 267DEG 27KT 3527 9439 3484 9458
3455 9476
$$
ARC131-OKC079-127-110615-
/O.CON.KTSA.SV.W.0011.000000T0000Z-090211T0615Z/
SEBASTIAN AR-LE FLORE OK-PUSHMATAHA OK-
1131 PM CST TUE FEB 10 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 AM CST
FOR NORTHEASTERN PUSHMATAHA...LE FLORE AND SEBASTIAN COUNTIES...
AT 1129 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY
SIZE HAIL AND WINDS TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM RYE HILL TO HODGEN TO OCTAVIA...MOVING EAST AT 30 MPH.
SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...HACKETT...RYE
HILL...BIG CEDAR...OCTAVIA...JENNY LIND...EXCELSIOR...HARTFORD...
MIDLAND...PATTERSON...GREENWOOD...ARKOLA...WITCHERVILLE...
HUNTINGTON...DAYTON...BURNVILLE...MANSFIELD...BLOOMER...CROSSROADS...
LIBERTY...MILLTOWN AND WASHBURN.
A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS AND BE READY TO ACT QUICKLY.
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
LAT...LON 3514 9408 3514 9413 3510 9415 3507 9423
3496 9422 3494 9432 3495 9437 3492 9444
3451 9445 3452 9504 3487 9481 3531 9471
3531 9466 3528 9466 3531 9463 3531 9407
TIME...MOT...LOC 0531Z 267DEG 27KT 3527 9439 3484 9458
3455 9476
$$000
WWUS54 KTSA 110546
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1146 PM CST TUE FEB 10 2009
OKC127-110555-
/O.CAN.KTSA.SV.W.0011.000000T0000Z-090211T0615Z/
PUSHMATAHA OK-
1145 PM CST TUE FEB 10 2009
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN PUSHMATAHA COUNTY
IS CANCELLED...
LAT...LON 3514 9413 3510 9415 3507 9423 3496 9422
3496 9429 3494 9431 3495 9437 3492 9444
3451 9445 3452 9489 3502 9461 3531 9447
3531 9407 3515 9408
TIME...MOT...LOC 0545Z 267DEG 27KT 3524 9432 3484 9445
3456 9463
$$
ARC131-OKC079-110615-
/O.CON.KTSA.SV.W.0011.000000T0000Z-090211T0615Z/
SEBASTIAN AR-LE FLORE OK-
1145 PM CST TUE FEB 10 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 AM CST
FOR EASTERN LE FLORE AND SEBASTIAN COUNTIES...
AT 1142 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY
SIZE HAIL AND WINDS TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM JENNY LIND TO 8 MILES SOUTHEAST OF HEAVENER TO
OCTAVIA...MOVING EAST AT 30 MPH.
SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...HARTFORD...
EXCELSIOR...PATTERSON...ARKOLA...GREENWOOD...WITCHERVILLE...
HUNTINGTON...MANSFIELD...DAYTON...BURNVILLE...LIBERTY...CROSSROADS...
BLOOMER...MILLTOWN AND WASHBURN.
A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS AND BE READY TO ACT QUICKLY.
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
LAT...LON 3514 9413 3510 9415 3507 9423 3496 9422
3496 9429 3494 9431 3495 9437 3492 9444
3451 9445 3452 9489 3502 9461 3531 9447
3531 9407 3515 9408
TIME...MOT...LOC 0545Z 267DEG 27KT 3524 9432 3484 9445
3456 9463
$$000
WWUS54 KTSA 110611
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1211 AM CST WED FEB 11 2009
ARC131-OKC079-110621-
/O.EXP.KTSA.SV.W.0011.000000T0000Z-090211T0615Z/
SEBASTIAN AR-LE FLORE OK-
1211 AM CST WED FEB 11 2009
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN LE FLORE AND SEBASTIAN
COUNTIES EXPIRES AT 1215 AM CST...
THE THUNDERSTORMS HAVE MOVED OUT OF THE WARNED AREA...THEREFORE THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.
LAT...LON 3514 9413 3510 9415 3507 9423 3496 9422
3496 9429 3494 9431 3495 9437 3492 9444
3451 9445 3452 9489 3502 9461 3531 9447
3531 9407 3515 9408
TIME...MOT...LOC 0611Z 267DEG 27KT 3525 9408 3485 9421
3457 9439
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 10, 8:15 PM CST, 2 hours 58 minutes earlier.
Area forecast discussion, Feb 10, 8:15 PM CST, 2 hours 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
815 PM CST TUE FEB 10 2009
.UPDATE...
HAVE TRIMMED NORTHWEST PORTION OF SEVERE THUNDERSTORM WATCH NUMBER
9. SEVERE POTENTIAL CONTINUES TO THE EAST OF THE LINE OF STORMS...
WHERE GOOD MOISTURE AND INSTABILITY SHOULD CONTINUE.
DO NOT PLAN TO MAKE ANY MAJOR CHANGES TO THE GENERAL FORECAST.
HOWEVER...WILL CONTINUE TO TRIM CONVECTIVE WATCH AS THE LINE MOVES
EAST.
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLOOD WATCH UNTIL 6 AM WEDNESDAY FOR OKZ049-OKZ053-OKZ055-OKZ056-
OKZ057-OKZ058-OKZ060-OKZ061-OKZ062-OKZ063-OKZ064-OKZ065-
OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-OKZ071-OKZ072-OKZ073-
OKZ074-OKZ075-OKZ076.
AR...FLOOD WATCH UNTIL 6 AM WEDNESDAY FOR ARZ001-ARZ002-ARZ010-ARZ011-
ARZ019-ARZ020-ARZ029.
&&
SHORT TERM...02Hazardous weather outlook, Feb 10, 7:03 PM CST, 4 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
703 PM CST TUE FEB 10 2009
ARZ001-002-010-011-019-020-029-OKZ049-053>076-111100-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
702 PM CST TUE FEB 10 2009
...SIGNIFICANT THREAT OF SEVERE WEATHER TONIGHT...
THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.
.DAY ONE...TODAY AND TONIGHT.
TORNADO.
RISK...SIGNIFICANT.
AREA...ALL OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
SEVERE THUNDERSTORM.
RISK...SIGNIFICANT.
AREA...ALL OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
FLASH FLOOD.
RISK...ELEVATED.
AREA...SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
AREA AT GREATEST RISK...SOUTHEAST OKLAHOMA INTO NORTHWEST
ARKANSAS.
HEAVY RAIN.
RISK...SIGNIFICANT.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ON GOING
AREA AT GREATEST RISK...SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
DISCUSSION...
A STRONG UPPER LEVEL STORM SYSTEM WILL MOVE ACROSS THE AREA
TONIGHT. SCATTERED SEVERE THUNDERSTORMS ARE OCCURRING AT THIS
TIME. OTHER STRONG TO SEVERE THUNDERSTORMS WILL CONTINUE TO
DEVELOP ACROSS CENTRAL OKLAHOMA DURING THE EVENING AND ARE
EXPECTED TO MOVE EASTWARD INTO DEEPER...MOIST UNSTABLE AIR. WIND
FIELDS ALOFT WILL PROVIDE SUFFICIENT SHEAR TO DEVELOP SUPER CELLS
WITH THE POTENTIAL FOR TORNADO DEVELOPMENT. TORNADOES HAVE ALREADY
OCCURRED DURING THE AFTERNOON WITH SOME THUNDERSTORMS. LARGE HAIL
TO THE SIZE OF GOLF BALLS WILL ALSO BE POSSIBLE. THE SYSTEM WILL
MOVE RAPIDLY EAST DURING THE NIGHT...EXITING EASTERN OKLAHOMA
BETWEEN MIDNIGHT AND ABOUT 2 AM. THE SEVERE POTENTIAL SHOULD MOVE
OUT OF NORTHWEST ARKANSAS BY 4 AM.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION WILL BE NEEDED.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
WEDNESDAY...THUNDERSTORM POTENTIAL...MARGINAL FIRE WEATHER
POTENTIAL...HIGH WIND POTENTIAL EARLY.
THURSDAY...NO HAZARDS.
FRIDAY...THUNDERSTORM POTENTIAL...HIGH FIRE WEATHER POTENTIAL...HIGH
WIND POTENTIAL.
SATURDAY...VERY HIGH FIRE WEATHER POTENTIAL...HIGH
WIND POTENTIAL.
SUNDAY...NO HAZARDS.
MONDAY...NO HAZARDS.
EXTENDED DISCUSSION...
ISOLATED THUNDERSTORMS WILL STILL BE POSSIBLE WEDNESDAY
MORNING..WITH SHOWERS MORE LIKELY. INSTABILITY WILL BE VERY
LIMITED...SO NO SEVERE WEATHER IS EXPECTED. HOWEVER...INCREASING
DRY NORTHWEST WINDS WILL PROVIDE SOME WILD FIRE POTENTIAL
WEDNESDAY AFTERNOON. A GREATER WILD FIRE THREAT WILL DEVELOP
FRIDAY WHEN STRONG...DRY WESTERLY WINDS SPREAD ACROSS THE AREA.
MORE SEASONABLE TEMPERATURES IS EXPECTED OVER THE WEEKEND.
WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.In the hours before
Special weather statement, Feb 10, 9:46 PM CST, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
946 PM CST TUE FEB 10 2009
ARZ001-002-010-011-019-020-OKZ069-110500-
ADAIR OK-BENTON AR-CARROLL AR-CRAWFORD AR-FRANKLIN AR-MADISON
AR-WASHINGTON AR-
946 PM CST TUE FEB 10 2009
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1100 PM CST
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
WASHINGTON...CARROLL...NORTHERN CRAWFORD...BENTON AND MADISON
IN WEST CENTRAL ARKANSAS
NORTHEASTERN FRANKLIN
IN NORTHEAST OKLAHOMA
SOUTHERN ADAIR
AT 946 PM CST...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM MILLER TO 3 MILES SOUTHWEST OF STILWELL...MOVING
EAST AT 45 MPH.
A TORNADO WATCH IS ALSO IN EFFECT FOR THIS AREA UNTIL 5 AM
WEDNESDAY.
THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3612 9346 3609 9346 3608 9343 3601 9343
3597 9344 3595 9348 3587 9351 3576 9352
3576 9368 3575 9368 3574 9476 3649 9427
3650 9389 3649 9329 3613 9328
TIME...MOT...LOC 0346Z 271DEG 40KT 3640 9421 3577 9462Special weather statement, Feb 10, 9:49 PM CST, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
949 PM CST TUE FEB 10 2009
ARZ019-OKZ049-053-068>070-072>076-110500-
ADAIR OK-CHEROKEE OK-CHOCTAW OK-CRAWFORD AR-HASKELL OK-LATIMER OK-LE
FLORE OK-MUSKOGEE OK-PITTSBURG OK-PUSHMATAHA OK-SEQUOYAH OK-
949 PM CST TUE FEB 10 2009
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1100 PM CST
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
WESTERN CRAWFORD
IN EAST CENTRAL OKLAHOMA
SOUTHEASTERN MUSKOGEE...SOUTHEASTERN CHEROKEE AND SEQUOYAH
IN NORTHEAST OKLAHOMA
SOUTHERN ADAIR
IN SOUTHEAST OKLAHOMA
HASKELL...NORTHWESTERN LE FLORE...EASTERN PITTSBURG...CHOCTAW...
PUSHMATAHA AND LATIMER
AT 949 PM CST...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 5 MILES NORTHEAST OF PUMPKIN CENTER TO 4 MILES
SOUTHEAST OF BLANCO TO 17 MILES WEST OF BOSWELL...MOVING EAST AT 30
MPH.
THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
A TORNADO WATCH IS ALSO IN EFFECT FOR THIS AREA UNTIL 5 AM
WEDNESDAY.
LAT...LON 3389 9587 3392 9592 3412 9595 3417 9600
3417 9579 3451 9579 3452 9568 3459 9568
3460 9589 3533 9540 3531 9534 3541 9534
3576 9510 3576 9417 3470 9493 3389 9541
3389 9554 3394 9558 3389 9569
TIME...MOT...LOC 0349Z 271DEG 24KT 3575 9503 3470 9571
3398 9614Local storm report, Feb 10, 9:55 PM CST, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
955 PM CST TUE FEB 10 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0949 PM TSTM WND GST SILOAM SPRINGS 36.19N 94.54W
02/10/2009 E60 MPH BENTON AR BROADCAST MEDIA
&&
SFPLocal storm report, Feb 10, 10:34 PM CST, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1034 PM CST TUE FEB 10 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1028 PM HAIL SALLISAW 35.46N 94.79W
02/10/2009 E0.88 INCH SEQUOYAH OK EMERGENCY MNGR
&&
SFPLocal storm report, Feb 10, 10:51 PM CST, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1051 PM CST TUE FEB 10 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1034 PM HAIL WILBURTON 34.92N 95.31W
02/10/2009 E0.75 INCH LATIMER OK LAW ENFORCEMENT
&&
SFPSpecial weather statement, Feb 10, 11:00 PM CST, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1100 PM CST TUE FEB 10 2009
ARZ002-010-011-019-020-029-OKZ049-053-072-074>076-110615-
CARROLL AR-CHOCTAW OK-CRAWFORD AR-FRANKLIN AR-HASKELL OK-LATIMER
OK-LE FLORE OK-MADISON AR-PUSHMATAHA OK-SEBASTIAN AR-SEQUOYAH
OK-WASHINGTON AR-
1100 PM CST TUE FEB 10 2009
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1215 AM CST
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
WASHINGTON...CARROLL...CRAWFORD AND MADISON
IN WEST CENTRAL ARKANSAS
SEBASTIAN AND FRANKLIN
IN EAST CENTRAL OKLAHOMA
EASTERN SEQUOYAH
IN SOUTHEAST OKLAHOMA
EASTERN HASKELL...LE FLORE...EASTERN CHOCTAW...EASTERN
PUSHMATAHA AND EASTERN LATIMER
AT 1100 PM CST...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 11 MILES NORTHEAST OF OAK GROVE TO 5 MILES
SOUTHWEST OF COTTONWOOD TO SAWYER...MOVING EAST AT 30 MPH.
THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
A TORNADO WATCH IS ALSO IN EFFECT FOR THIS AREA UNTIL 5 AM
WEDNESDAY.
LAT...LON 3612 9346 3577 9351 3576 9368 3538 9374
3507 9423 3496 9423 3492 9444 3451 9445
3450 9504 3394 9514 3393 9574 3552 9486
3565 9472 3565 9447 3586 9450 3621 9413
3624 9386 3649 9383 3650 9329 3613 9328
TIME...MOT...LOC 0500Z 269DEG 25KT 3657 9326 3533 9458
3402 9530The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 10, 6:18 PM CST | Severe Thunderstorm Warning | TSA | Osage, Pawnee, Washington | 57 min |
| Feb 10, 6:25 PM CST | Areal Flood Advisory | TSA | Nowata, Washington | 2 hr |
| Feb 10, 6:28 PM CST | Severe Thunderstorm Warning | TSA | Nowata, Washington | 47 min |
| Feb 10, 6:44 PM CST | Severe Thunderstorm Warning | TSA | Craig, Creek, Mayes, Nowata, Osage, Rogers and 2 more | 78 min |
| Feb 10, 6:52 PM CST | Flash Flood Warning | TSA | Nowata, Washington | 4 hr |
| Feb 10, 7:11 PM CST | Severe Thunderstorm Warning | TSA | Creek, Okfuskee, Okmulgee | 64 min |
| Feb 10, 7:37 PM CST | Areal Flood Advisory | TSA | Creek, Tulsa | 53 min |
| Feb 10, 8:55 PM CST | Special Weather Statement | TSA | Adair, Cherokee, Haskell, Latimer, McIntosh, Muskogee and 1 more | 80 min |
| Feb 10, 9:22 PM CST | Special Weather Statement | TSA | Delaware | 38 min |
| Feb 10, 9:46 PM CST | Special Weather Statement | TSA | Adair | 74 min |
| Feb 10, 9:49 PM CST | Special Weather Statement | TSA | Choctaw, Haskell, Latimer, Pushmataha, Sequoyah | 71 min |
| Feb 10, 10:18 PM CST | Severe Thunderstorm Warning | TSA | Haskell, Latimer, LeFlore, Pittsburg, Pushmataha | 57 min |
| Feb 10, 11:00 PM CST | Special Weather Statement | TSA | Choctaw, LeFlore, Pushmataha, Sequoyah | 75 min |
| Feb 10, 11:35 PM CST | Areal Flood Advisory | TSA | LeFlore, Sequoyah | 115 min |
| Feb 11, 6:24 AM CST | Wind Advisory | TSA | Craig, Creek, Delaware, Mayes, Nowata, Ottawa and 4 more | 7 hr |
| Feb 11, 8:13 AM CST | Areal Flood Advisory | TSA | Craig, Mayes, Rogers | 2 hr |
| Feb 10, 11:44 PM CST | Severe Thunderstorm Warning | TSA | Crawford, Franklin, Sebastian | 51 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2009Severe Thunderstorm Warnings in Arkansas, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.